# SDR A6WA200740234

- Difficulty date: May 1, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 8,574 hours, 7,803 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 621.00 TO 625.00 OBLIQUE ANGLE HAS A 1.2500 INCH LONG CRACK IN AFT RADIUS.  (K)  [07-17-07]  MAINTENANCE REMOVED CRACKED ANGLE AND INSTALL NEW ANGLE IAW CRJ200 SRM 51-42-06.  (M)
